Research interests

Research Groups


Publications

All publications | View selected publications

List all by: Type | Date

Jump to: 2017 | 2014 | 2013 | 2012 | 2011 | 2010 | 2007 | 2006
Number of items: 19.

2017

Watson, L. (2017) Khovanov homology and the symmetry group of a knot. Advances in Mathematics, 313, pp. 915-946. (doi:10.1016/j.aim.2017.04.003)

Watson, L. (2017) On the geography and botany of knot Floer homology. Selecta Mathematica - New Series, (Accepted for Publication)

Hom, J., Lidman, T. and Watson, L. (2017) The Alexander module, Seifert forms, and categorification. Journal of Topology, 10(1), pp. 22-100. (doi:10.1112/topo.12001)

2014

Li, Y. and Watson, L. (2014) Genus one open books with non-left-orderable fundamental group. Proceedings of the American Mathematical Society, 142(4), pp. 1425-1435.

Lidman, T. and Watson, L. (2014) Nonfibered L-space knots. Pacific Journal of Mathematics, 267(2), pp. 423-429. (doi:10.2140/pjm.2014.267.423)

2013

Boyer, S., Gordon, C.M. and Watson, L. (2013) On L-spaces and left-orderable fundamental groups. Mathematische Annalen, 356(4), pp. 1213-1245. (doi:10.1007/s00208-012-0852-7)

Clay, A., Lidman, T. and Watson, L. (2013) Graph manifolds, left-orderability and amalgamation. Algebraic and Geometric Topology, 13(4), pp. 2347-2368. (doi:10.2140/agt.2013.13.2347)

Clay, A. and Watson, L. (2013) Left-orderable fundamental groups and Dehn surgery. International Mathematics Research Notices, 2013(12), pp. 2862-2890. (doi:10.1093/imrn/rns129)

Greene, J.E. and Watson, L. (2013) Turaev torsion, definite 4-manifolds, and quasi-alternating knots. Bulletin of the London Mathematical Society, 45(5), pp. 962-972. (doi:10.1112/blms/bds096)

Watson, L. (2013) New proofs of certain finite filling results via Khovanov homology. Quantum Topology, 4(4), pp. 353-376. (doi:10.4171/QT/42)

2012

Watson, L. (2012) Surgery obstructions from Khovanov homology. Selecta Mathematica, 18(2), pp. 417-472. (doi:10.1007/s00029-011-0070-2)

2011

Clay, A. and Watson, L. (2011) On cabled knots, Dehn surgery, and left-orderable fundamental groups. Mathematical Research Letters, 18(6), pp. 1085-1095. (doi:10.4310/MRL.2011.v18.n6.a4)

Watson, L. (2011) A surgical perspective on quasi-alternating links. In: Usher, M. (ed.) Low-dimensional and Symplectic Topology. Series: Proceedings of Symposia in Pure Mathematics, 82. American Mathematical Society: Providence, RI, USA. ISBN 9780821852354

2010

Hedden, M. and Watson, L. (2010) Does Khovanov homology detect the unknot? American Journal of Mathematics, 132(5), pp. 1339-1345. (doi:10.1353/ajm.2010.0005)

Watson, L. (2010) A remark on Khovanov homology and two-fold branched covers. Pacific Journal of Mathematics, 245(2), pp. 373-380. (doi:10.2140/pjm.2010.245.373)

2007

Watson, L. (2007) Knots with identical Khovanov homology. Algebraic and Geometric Topology, 7, pp. 1389-1407. (doi:10.2140/agt.2007.7.1389)

Brooks, M. and Watson, L. (2007) Simplification of Sampled Scalar Fields by Removal of Extrema. Technical Report. National Research Council Canada.

Brooks, M. and Watson, L. (2007) Simplification of scalar data via monotone-light factorizations. In: Proceedings of the 19th Canadian Conference on Computational Geometry (CCCG2007), Ottawa, Ontario, August 20–22 2007. CCCG, pp. 109-112.

2006

Watson, L. (2006) Any tangle extends to non-mutant knots with the same jones polynomial. Journal of Knot Theory and Its Ramifications, 15(09), pp. 1153-1162. (doi:10.1142/S0218216506005007)

This list was generated on Mon Sep 25 12:26:15 2017 BST.
Number of items: 19.

Articles

Watson, L. (2017) Khovanov homology and the symmetry group of a knot. Advances in Mathematics, 313, pp. 915-946. (doi:10.1016/j.aim.2017.04.003)

Watson, L. (2017) On the geography and botany of knot Floer homology. Selecta Mathematica - New Series, (Accepted for Publication)

Hom, J., Lidman, T. and Watson, L. (2017) The Alexander module, Seifert forms, and categorification. Journal of Topology, 10(1), pp. 22-100. (doi:10.1112/topo.12001)

Li, Y. and Watson, L. (2014) Genus one open books with non-left-orderable fundamental group. Proceedings of the American Mathematical Society, 142(4), pp. 1425-1435.

Lidman, T. and Watson, L. (2014) Nonfibered L-space knots. Pacific Journal of Mathematics, 267(2), pp. 423-429. (doi:10.2140/pjm.2014.267.423)

Boyer, S., Gordon, C.M. and Watson, L. (2013) On L-spaces and left-orderable fundamental groups. Mathematische Annalen, 356(4), pp. 1213-1245. (doi:10.1007/s00208-012-0852-7)

Clay, A., Lidman, T. and Watson, L. (2013) Graph manifolds, left-orderability and amalgamation. Algebraic and Geometric Topology, 13(4), pp. 2347-2368. (doi:10.2140/agt.2013.13.2347)

Clay, A. and Watson, L. (2013) Left-orderable fundamental groups and Dehn surgery. International Mathematics Research Notices, 2013(12), pp. 2862-2890. (doi:10.1093/imrn/rns129)

Greene, J.E. and Watson, L. (2013) Turaev torsion, definite 4-manifolds, and quasi-alternating knots. Bulletin of the London Mathematical Society, 45(5), pp. 962-972. (doi:10.1112/blms/bds096)

Watson, L. (2013) New proofs of certain finite filling results via Khovanov homology. Quantum Topology, 4(4), pp. 353-376. (doi:10.4171/QT/42)

Watson, L. (2012) Surgery obstructions from Khovanov homology. Selecta Mathematica, 18(2), pp. 417-472. (doi:10.1007/s00029-011-0070-2)

Clay, A. and Watson, L. (2011) On cabled knots, Dehn surgery, and left-orderable fundamental groups. Mathematical Research Letters, 18(6), pp. 1085-1095. (doi:10.4310/MRL.2011.v18.n6.a4)

Hedden, M. and Watson, L. (2010) Does Khovanov homology detect the unknot? American Journal of Mathematics, 132(5), pp. 1339-1345. (doi:10.1353/ajm.2010.0005)

Watson, L. (2010) A remark on Khovanov homology and two-fold branched covers. Pacific Journal of Mathematics, 245(2), pp. 373-380. (doi:10.2140/pjm.2010.245.373)

Watson, L. (2007) Knots with identical Khovanov homology. Algebraic and Geometric Topology, 7, pp. 1389-1407. (doi:10.2140/agt.2007.7.1389)

Watson, L. (2006) Any tangle extends to non-mutant knots with the same jones polynomial. Journal of Knot Theory and Its Ramifications, 15(09), pp. 1153-1162. (doi:10.1142/S0218216506005007)

Book Sections

Watson, L. (2011) A surgical perspective on quasi-alternating links. In: Usher, M. (ed.) Low-dimensional and Symplectic Topology. Series: Proceedings of Symposia in Pure Mathematics, 82. American Mathematical Society: Providence, RI, USA. ISBN 9780821852354

Brooks, M. and Watson, L. (2007) Simplification of scalar data via monotone-light factorizations. In: Proceedings of the 19th Canadian Conference on Computational Geometry (CCCG2007), Ottawa, Ontario, August 20–22 2007. CCCG, pp. 109-112.

Research Reports or Papers

Brooks, M. and Watson, L. (2007) Simplification of Sampled Scalar Fields by Removal of Extrema. Technical Report. National Research Council Canada.

This list was generated on Mon Sep 25 12:26:15 2017 BST.

Grants


Supervision


Teaching


Additional information